# SDR MYWA110010

- Difficulty date: January 23, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30619
- Aircraft time: 25,611 hours, 9,219 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO TAKEOFF WARNING HORN.  PERFORMED TAKEOFF WARNING SYSTEM TEST.  NO FAULTS FOUND.
